MathSciNet Relay Station
MathSciNet bibliographic data
MR807854 73F15 (35Q99 45K05)
Hrusa, W. J.; Nohel, J. A. The Cauchy problem in one-dimensional nonlinear viscoelasticity. J. Differential Equations 59 (1985), no. 3, 388–412.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement